100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Fexofenadine 60mg + Paracetamol (Acetaminophen) 325mg + Phenylephrine 10mg
Fexofenadine 60mg + Paracetamol (Acetaminophen) 325mg + Phenylephrine 10mg (same for both)
You Searched
Histroy Plus 60mg/10mg/325mg Tablet
Histroy Plus 60mg/10mg/325mg Tablet
₹143
Our Recommendation
Criticold Max 60/10/325mg Tablet 10s
614+ Customers trust this
WHO GMP Certified
Assured by
Criticold Max 60/10/325mg Tablet 10s
Assured by
614+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.